You need to enable JavaScript to run this app.
Skip to content
Go to Sitemap
Library of Science
Resources
About
, Opens in new tab
Help
, Opens in new tab
Contact
, Opens in new tab
For publishers
Change website language
, Currently English -
EN
Polska Akademia Nauk. Instytut Matematyc...
Fundamenta Mathematicae
1984/121/2
A generalized version of the singular cardinals problem
Download
PDF
- A generalized version of the singular cardinals problem
Article
Original scientific text
Title
A generalized version of the singular cardinals problem
Authors
Arthur Apter
1
Affiliations
Newark, N.J., U.S.A.
Fundamenta Mathematicae
1984/121/2
Citation
Export to PBN
, Opens in new tab
Share
Pages:
99-116
Main language of publication
English
Published
1984
Exact and natural sciences
mathematics